RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1989, Volume 30, Number 2  


Graph-analytic criteria for stability and instability in the large of stationary sets of discrete systems
N. E. Barabanov
3
Homogeneous manifolds with intrinsic metric. II
V. N. Berestovskii
14
Intrinsic geometries and boundary values of differentiable functions. I
S. K. Vodopyanov
29
Convergence to a wave of solutions of a nonlinear diffusion equation with a source of general form
V. A. Vol'pert
43
On algorithmic dimension of nilpotent groups
S. S. Goncharov, B. N. Drobotun
52
Plesiocompact homogeneous spaces
V. V. Gorbatsevich
61
Geometric characterization of free constructions of profinite groups
P. A. Zalesskii
73
Quasi-ergodicity and stability of some nonhomogeneous Markov processes
A. I. Zeifman
85
Uniform estimates of some oscillating integrals
V. N. Karpushkin
90
The Hadamard multidimensional composition and sums with linear constraints on summation indices
E. K. Leinartas
102
Series of exponentials in the space of functions defined on curves
Yu. I. Lyubarskii
108
Necessary and sufficient extremum conditions for discrete and differential inclusions with distributed parameters
E. N. Makhmudov
122
Lorentz spaces and almost-sure boundedness of sequences of independent random variables
S. Ya. Novikov, A. M. Shteinberg
138
Number of generators of crystallographic groups
G. A. Noskov
145
Asymptotically optimal cubature weight formulas
V. I. Polovinkin
151
The mixing layer on the boundary between flows of two fluids with different properties
V. N. Samokhin
161
Solvability and strong solvability of Jordan algebras
V. G. Skosyrsky
167
Approximation of functions in domains with a quasiconformal boundary in weighted plane integral metrics
L. N. Chikvinidze
172
On a theorem of Nagata on lattices of semicontinuous functions
M. M. Choban, L. I. Kalmutskii
185
Decomposition and representation of regular operators
I. I. Shamaev
192
The Phragmén–Lindelöf principle for parabolic equations in divergence form
A. E. Shishkov
203
Critical multi-operator groups
S. M. Vovsi
213
Infinite distributivity in the lattice of varieties of $l$-groups
N. Ya. Medvedev
216
A countably categorical decidable model without nontrivial recursive automorphisms
A. S. Morozov
221
Сибирский математический журнал Siberian Mathematical Journal
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021